... Are these common side effects?
darl6060; Yes these are common side effects of this medication both the pain in bones and joints and hot flashes are listed and to make it worse hot flashes are listed in different way meaning sweating, hot and cold feelings, etc but nothing to worry about if they are to bad give your doctor a call and see what can be done about it. Have a good day and hope you are doing well. Chuck1957
- Arimidex Information for Consumers
- Arimidex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Arimidex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Aug 2010 • 1 answer
Posted 17 Oct 2011 • 3 answers
I have been off arimidex for 5yrs but experiencing pain in bones of both legs is this a side effect?
Posted 4 Dec 2012 • 2 answers
Side effects from gabapentin that I take for severe hot flashes are loss of concentration, memory a?
Posted 28 Jul 2014 • 1 answer
Posted 4 Jan 2017 • 0 answers